Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Well-ordering of certain numerical polynomials

Author: William Yu Sit
Journal: Trans. Amer. Math. Soc. 212 (1975), 37-45
MSC: Primary 12H05
MathSciNet review: 0406992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An ordering is introduced in the set of numerical polynomials (in one variable) which is then shown to induce a well-ordering on a certain subset of numerical polynomials, namely those which occur as the differential dimension polynomials of differential algebraic varieties, or equivalently, those which come from initial subsets of $ {{\text{N}}^m}$.

References [Enhancements On Off] (What's this?)

  • [1] E. R. Kolchin, Differential algebra and algebraic groups, Academic Press, New York-London, 1973. Pure and Applied Mathematics, Vol. 54. MR 0568864

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05

Additional Information

Keywords: Differential dimension polynomial, numerical polynomial, well-order, initial subset
Article copyright: © Copyright 1975 American Mathematical Society